# SDR A6WA2019082746807

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK CORRODED AT 559+78 TO 559+95, LBL27.    OUT OF LIMITS PER SRM 53-21-49, REPLACED TRACK IAW AMM 53-01-11.
